# SDR SWAA2022071114229

- Difficulty date: June 1, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LAVATORY A LENS EXIT LIGHT AT FWD GALLEY AREA (1 EA) 2022-268153 / [01] REPLACED LAVATORY A LENS EXIT LIGHT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 P/N 207377-1009;[02] REPLACED LAVATORY A LENS EXIT LIGHT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 P/N 207377-1009
